# SDR YENA20110907337

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 36,003 hours, 12,830 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 07033504
- Condition: Failed
- Location: Cabin
- Part time: 7,332 hours, 2,570 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 298 LAS-LGB, ELECTRICAL SMELL BY ALL CREW MEMBERS, SEEM TO BE COMING FROM BACK OF A/C.  TECHNICIAN FOUND LT RECIRCULATING FAN BURNING OUT.  REMOVED AND REPLACED FAN, OPS CHECK AS PER MM 21-20-00.  A/C OK FOR SERVICE.
